International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 174 | Views: 213 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 9 Issue 2, February 2020

Topological Modules

Gayathri.G | Gayathri.V

Abstract: In this article we discuss the Topological Modules. If Topological Modules is Hausdorff then its structure is usual one meaning by this that there exists an isomorphism of M onto R. If M is a module then M is algebraically isomorphic to R. Consider modules over the ring R of real or complex numbers which is given the usual Euclidean Topology defined by means of the vector spaces.

Keywords: Topological modules, Isomorphism, Euclidean Topology

Edition: Volume 9 Issue 2, February 2020,

Pages: 230 - 232

How to Download this Article?

Type Your Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait